# SDR UIEA2018080601625

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,211 hours, 16,194 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D09760
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LP2 STATUS MSG ON PUSHBACK. REMOVED AND REPLACED AFOLT CARD M10274, P/N 285N0027-136 IAW 26-10-01. OPS CHECK GOOD AT THIS TIME.
